# SDR SWAA2024050281153

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 55,096 hours, 33,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR ASSIST HANDLE LOOSE ON A/C SIDE<[01] RE-SECURED FORWARD SERVICE DOOR ASSIST HANDLE A/C SIDE REF AMM 20-50-11.
